Neurology Visit: Klonopin Increase

Discussion in 'Fibromyalgia Main Forum' started by NyroFan, Aug 17, 2006.

  1. NyroFan

    NyroFan New Member

    I know I posted about doing my round of doctors over the next week.

    I just wanted to post how the Neurology visit went.

    He increased my Klonopin from 3mg. to 4mg. a day.

    The reason: involuntary body movements.

    I do not know if anyone else has been having this symptom, but my arms may give a fast jerk, or my shoulders, or fingers.

    He felt the Klonopin would take care of it.

    Next: to the Urologist....

    I am so tired and hurt all over, but have to keep these appointments.

    Also, in case I did not mention it--FM doc increased the Percocet to two four times a day 'if needed'.

    That gives me more flexibility.

    So far, so good with the doctors.

    nyrofan
  2. NyroFan

    NyroFan New Member

    xchocoholic:

    Will do.

    Thank you.

    nyrofan
  3. 69mach1

    69mach1 New Member

    it helps me fall asleep on most nights...if i don't have it the pain during the day is badd...

    well i need to take a shower i feel bad i have been so tired that i just wipe up the important parts w/baby wipes....and wash my face...

    i hope i am not the only one....i used to be a 2-3 time a day shower...

    but i have been so tired lately from cody's football camps and driving him there and back..three days...about 62 miles or more a day....

    then i had to sign up for college classes..drop off papers for dr's to fill out so the disability dept could help me out..

    i need to get my son in for dr for his lungs he has been coughing for months since school...put him on two different anti-biotics..lung xray....

    he is having a difficult time with running endurance...

    athsma is not affected...right now...so what the heck is this...dr said it could be pneumonia...that can't be seen on a xray..

    i need to get myslef in for my darn elbow and carpal...

    i have the usual pains...but i need to do something...

    jodie

    hugs to you...

    happy for your increases on your meds...i can't or shouldn't take percocet...i start seeing thing...i had it for some shoulder surgery years back..oh my....i woke up my thne hb..telling him about the spiders crawling all over the walls and doors...then woke him up the night after about someone trying breaking inot our house...he jumped up grabbed his gun...looked around then realized i was on medication...

    called my dr..said i can't handle this...so we went on naproxen...

    i made my hb more calmer...

    hugs to you nyrofan...

    nice to hear a good post from you...

    love and peace

    jodie